Items for Dashti, Masoumeh

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Article

Dashti, M, Law, K J H, Stuart, A M and Voss, J (2013) MAP estimators and their consistency in Bayesian nonparametric inverse problems. Inverse Problems, 29 (9). 095017. ISSN 0266-5611

Dashti, Masoumeh, Harris, Stephen and Stuart, Andrew (2012) Besov priors for Bayesian inverse problems. Inverse Problems and Imaging, 6 (2). pp. 183-200. ISSN 1930-8337

Dashti, M and Stuart, A M (2011) Uncertainty quantification and weak approximation of an elliptic inverse problem. SIAM Journal on Numerical Analysis (SINUM), 49 (6). pp. 2524-2542. ISSN 0036-1429

Dashti, Masoumeh and Robinson, James (2011) The motion of a fluid-rigid disc system at the zero limit of the rigid disc radius. Archive for Rational Mechanics and Analysis, 200 (1). pp. 285-312. ISSN 0003-9527

Dashti, M and Robinson, J C (2009) A simple proof of uniqueness of the particle trajectories for solutions of the Navier-Stokes equations. Nonlinearity, 22 (4). pp. 735-746. ISSN 0951-7715

Book Section

Dashti, Masoumeh and Stuart, Andrew (2016) The Bayesian approach to inverse problems. In: Ghanem, Roger, Higdon, David and Owhadi, Houman (eds.) Handbook of uncertainty quantification. 978-3319123844 . Springer International Publishing, pp. 1-118. ISBN 9783319112596

This list was generated on Mon May 29 02:54:48 2017 BST.